# SDR DALA2020051802407

- Difficulty date: May 16, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N3769L
- Make and model: Boeing 737832
- Aircraft serial: 30822
- Aircraft time: 62,016 hours, 22,448 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Activated
- Location: Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SMOKE ALARM SOUNDED AT CRUISE WITH PASSENGER IN FIRST CLASS LAV. PASSENGER SMELLED AND APPEARED LIKE HE WAS SMOKING IN THE LAV WHEN DOOR OPENED ALARM STOP SOUNDING. INSPECTED SMOKE DETECTOR AND FOUND IT WAS NOT TAMPERED WITH. SYSTEM OPERATION IS NORMAL.
